Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

N29's Blog

  • entries
    7
  • comments
    9
  • views
    3667

Month 5 On Clavaris

N29

628 views

I am just entering my fifth month of taking Clavaris. I have NO acne and few side effects. Last month around the time of my

cycle I had two small pimples to appear and lasted for about two days. I have had no major problems with taking the

medication thus far. Currently I have a rash on both of my arms that could possibly be from too much sun exposure. I am

now taking 80 mg with the possibility of stopping the medication at the end of this month.



3 Comments


Recommended Comments

Damn I`m only in my 8 day...

Are you using vitamins while on clavaris?

What about your regimen?

I`m using Cetaphil Gentle Cleanser morning and night , and after i use Moisture cream from Cetaphil.

Share this comment


Link to comment

woo hoo! Congrats! I am hoping it will only take 5 months for me as well... and I also hope to have few side effects (so far they're there, but nothing I can't handle). Its only day 11 for me though... so we shall see.

Share this comment


Link to comment

@andrewbleah I am not taking any vitamins. I use Cetaphil cleanser and moisturizer with SPF. I just finished my course so I will be starting Biotin and Zinc to help with the shedding hair.

@PicklesMcGee best of luck. Hopefully your side effects won't be too bad.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×